Portfolio Optimization without the Self-Financing Assumption
Moawia Alghalith
DOI: 10.4236/apm.2011.13018   PDF    HTML     4,342 Downloads   10,117 Views   Citations


In this paper, we relax the assumption of a self-financing strategy in the dynamic investment models. In so doing we provide smooth solutions and constrained viscosity solutions.

Share and Cite:

M. Alghalith, "Portfolio Optimization without the Self-Financing Assumption," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 81-83. doi: 10.4236/apm.2011.13018.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] M. Alghalith, “A New Stochastic Factor Model: General Ex-plicit Solutions,” Applied Mathematics Letters, Vol. 22, No. 12, 2009, pp. 1852-1854. doi:10.1016/j.aml.2009.07.011
[2] N. Castaneda-Leyva and D. Hernandez-Hernandez, “Op- timal Consumption-Investment Problems in Incomplete Markets with Random Coefficients,” Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference 2005, Sevilla, 12-15 December 2005, pp. 6650-6655.
[3] J. Cvitanic and F. Zapatero, “Introduction to the Economics and Mathematics of Financial Markets,” MIT Press, Cambridge, 2004.
[4] W. Fleming, “Some Optimal Investment, Production and Con-sumption Models,” Contemporary Mathematics, Vol. 351, 2004, pp. 115-123.
[5] F. Focardi and F. Fabozzi, “The Mathematics of Financial Modeling and Investment Manage-ment,” Wiley E-Series, 2004.
[6] F. Minani, “Hausdorff Con-tinuous Viscosity Solutions to Hamilton-Jacobi Equations and their Numerical Analysis,” Unpublished Ph.D. Thesis, Univer-sity of Pretoria, Pretoria, 2007.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.